Items where Author is "Isah, Abdulnasir"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Isah, Abdulnasir (2022) Appell Type Changhee Polynomials Operational Matrix of Fractional Derivatives and its Applications. Eurasian Journal of Science and Engineering, 8 (1).

Ibrahim, Salisu and Isah, Abdulnasir (2022) Solution for Second-Order Differential Equation Using Least Square Method. Eurasian Journal of Science and Engineering, 8 (1).

Ibrahim, Salisu and Isah, Abdulnasir (2021) Solving System of Fractional Order Differential Equations Using Legendre Operational Matrix of Derivatives. Eurasian Journal of Science and Engineering, 7 (1). pp. 25-37. ISSN 24145629

Isah, Abdulnasir (2021) Poly-Genocchi polynomials and its applications. AIMS Mathematics, 6 (8). pp. 8221-8238. ISSN 2473-6988

Isah, Abdulnasir (2021) Shifted Genocchi Polynomials Operational Matrix for Solving Fractional Order Stiff System. Journal of Physics: Conference Series.

This list was generated on Tue Dec 6 03:46:14 2022 MST.